advertisement
Updated 14 April 2015

Action point

0

Studies have shown that there is a possible link between stimulant drugs, such as ADHD medication, and sudden death in children with heart conditions. 

Therefore all adults and children should have a cardiac evaluation before starting stimulant medication.

Head on over to our ADHD Centre for more on managing the condition.

 
advertisement

Read Health24’s Comments Policy

Comment on this story
0 comments
Comments have been closed for this article.

Live healthier

Watch out! »

Gross fungal infections you can pick up at the gym

You go to gym to exercise. But make sure the only thing you pick up is a dumbbell and not one of these gross fungal infections.

Holiday health »

Your 10-step asthma holiday checklist

Don’t let asthma ruin your summer holiday. Whether you are travelling or embracing the summer at home, make sure you plan ahead.